# SDR FDEA201811193296

- Difficulty date: November 19, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSIONS. CORROSIONS AT RIGHT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) INBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-08 AND EA #: 1-5750-T0343678 P1 STEP 2.C AND STEP 2 TITLE: WINGS - FLIGHT   SURFACES - EO 1-5750-7-5002 - RH WING - OUTBD FLAP, INBD FWD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA #: 1-5750-  T0343678 P1 AND SNRM N00323 FOR WORK DETAILS. (WRI: 57-50/1730)
